# SDR VNAA0202025

- Difficulty date: February 25, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 16,407 hours, 14,308 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A FLIGHT GUIDANCE COMPUTER FAIL INDICATION AND ABORTED TAKEOFF.  AS THE AIRCRAFT CLEARED THE RUNWAY THE INDICATION EXTINGUISHED BY ITSELF AND FLIGHT 4075 WAS CLEARED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4075 THEN DEPARTED WITH NO FURTHER INCIDENTS.
